# SDR DALA2024073007621

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 26,285 hours, 15,824 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 8311
- Condition: Inoperative
- Location: Zone 100
- Part time: 25,612 hours, 18,256 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6209826) ELECTRICAL FUMES 1500' PRIOR TO LVL OFF AT FL370. CLEARED ENTIRELY WITHIN 20 SECONDS. COCKPIT ONLY. R/R LT ACM PER B737 AMM 21-51. OPS CHECK GOOD. NO LEAKS. R&R LT & RT CABIN RECIRCULATION FILTER REF 737 AMM 21-51.
